# SDR UALA2011020200560

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 68,385 hours, 21,164 cycles
- Engine: Pwa PW2040
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Reads Low
- Location: Seat 3ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 BOTTLE LOW AT SEAT 3AB.   R & R O2 BOTTLE AT SEAT 3AB.
